# SDR SWIA200922305

- Difficulty date: July 1, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 33,069 hours, 47,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Hydraulic Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC PACK LOWER MOUNT CRACKED.  (C CHECK)  REPLACED BRACKET PER SRM.
